# SDR TWAA0101503

- Difficulty date: August 21, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK LONGERON 22L, STA 996, HAD CORROSION ON LONGERON TIE CLIP, AFT OF PRESSURE BULKHEAD.  INSTALLED NEW PART PER DRAWING 5911428.
